Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A united-set formula


Author: Ziv Ran
Journal: Bull. Amer. Math. Soc. 8 (1983), 329-332
MSC (1980): Primary 14E99; Secondary 14N10
MathSciNet review: 684901
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 14E99, 14N10

Retrieve articles in all journals with MSC (1980): 14E99, 14N10


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1983-15107-8
PII: S 0273-0979(1983)15107-8